Hi, I was wondering if anyone had gallbladder issues as well. Ever since I ws dx with chiari it's been one thing after the other. I never had any medical issues before then except a cold or streph throat. Anyway, I'm suppose to have decompression surgery jan 17 but I started having pain on my right side accompanied by nausea/ vomiting. I went to my primary and she thinks I have gallbladder infection. So she said I won't be cleared for surgery because they will Need to remove that first. I'm having the ultrasound today @3pm to confirm dx. It's like my whole body is giving up on me. This *****!!!!!!!!
Hi, It can seem like it is our whole body being affected and it is no wonder, it is the control center for all the functions in our body being affected.....
Look to ne pain meds as some can cause kidney stones...etc...not sure that is ur issue since they feel it is ur GB, but could be Gall stones too....also look to family history....one medical issue does seem to trigger others.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.